# SDR REXA2019061730874

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037380
- Condition: Corroded
- Location: Bs 485-898
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS 27 LBL FS485 TO FS581, FS581 TO FS661+32, FS661+32 TO FS692.97. 9 LBL/RBL  FS485 TO FS581, FS581 TO FS661+32, FS661+32 TO FS683.5, FS691 TO FS836.5, FS836.5 TO FS847+51. AT PAX CABIN. (CPAX)(TCI 53-20-318)
SEAT RAILS 27 LBL FS485 TO FS581,AND SEAT RAILS 9 LBL/RBL FS485 TO FS581, FS581 TO FS661+32, FS661+32 TO FS683.5, FS691 TO FS836.5, FS836.5 TO FS847+51, WERE REPLACED PER CRJ-900 AMM TASK 53-00-49-400-801 (CONFIG A12) LEVEL CORROSION 2. AND SEAT RAILS 27 LBL FS581 TOFS661+32, FS661+32 TO FS692.97. WERE CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND .AND RE-INSPECTED, NO CORROSION WAS FOUND PER CRJ 900 SRM 51-11-00-001-001-A01
